I realized that this pill was actually ruining my life. My anxiety was constantly so bad and I realized I wasn't even myself since I started taking this over a year ago. I immediately stopped taking it but am reading a lot online of people saying they got horrible side effects coming off, but no one ever mentioned this pill. I am hoping I am not in for months of torment before I get back to my natural self. Please any experiences good/bad coming off this pill because of anxiety and if your life is better now being off of it.
I was on Lutera for a year. It was making my depression worse. I also have anxiety & depression when I'm not on the pill. I was nauseous & had more headaches than usual for a month. I think stopping any hormones there is an adjustment phase. I did start my next period on day 31, which is very unusual for me. I'm have very irrational periods without hormones, usually are 26-42 days apart, and of course terrible cramps. It can take up to 3 months, sometimes longer for your body to go back to "normal" with any hormone pill use.
I just stumbled upon your comment from June. I was on Lo Estrogen fe before losing my mind. I have been off of it for three weeks now but have been having awful anxiety, depression, and irritability. To the point where it is almost unbearable. I am hoping you have some insight now that you have been off of this crap for 6 months. I have never had a single mental issue prior to this pill. Please tell me there is light at the end of the tunnel. I wouldn't wish my worst enemy to take this.
Appreciate your insight!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 3 answers
Posted 14 Mar 2014 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 10 Oct 2015 • 1 answer
Posted 26 Nov 2017 • 0 answers